# SDR USAASB00258

- Difficulty date: September 16, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer
- Part number: 2299
- Condition: Failed
- Location: E/E Bay
- Part time: 35,296 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EWR - FLT 2663 - ON CLIMB-OUT FROM LGA, AT APPROX 10,000 FT, F/A REPORTED A STRONG ELECT ODOR AND PLASTIC BURNING SMELL IN THE CABIN.  CREW NOTICED THE NR 2 TRANSFORMER RECTIFIER C/B HAD POPPED.  CAPT DECIDED TO DIVERT TO EWR.  FLT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MX REMOVED AND REPLCED THE NR 2 TRANSFORMER RECTIFIER UNIT AND THE NR 2 ENGINE GENERATOR (P/N 976J498-2).  AS PRECAUTIONARY, ALSO REMOVED AND REPLACED THE NR 2 GENERATOR RELAY (P/N 941D335-2), THE NR 2 GENERATOR CONTROL UNTI (P/N 915F212-4), THE NR 2 ENGINE GENERATOR HARNESS (P/N 61-30200-003) AND THE RIGHT AFT FUEL BOOST PUMP (P/N 258000-5) FOR POPPING ITS C/B PER THE MM.  RAN ENGINE.  ALL PARAMETERS CHECK NORMAL.  OPS CH
